Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe colitis in the small intestine. Symptoms worse due to stress. Heart murmurs and anxiety. What do you suggest?

I have been diagnosed with severe colitis in the small intestine . I have noticed when I start my monthly period, or when stress takes a toll it flares my bowels even worse. Should I be on some kind of anxiety medicine, I do have anxiety and when it bothers me I have heart mur murs. What do you suggest? The doctor has me on Loratab 5/500 and it does work up to a point, should I have him to increase the milligrams or talk to my gasterologists about this?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
the condition you have is called as irritable bowel syndrome. this condition usually gets aggravated on stressful conditions like menstruation in women for example. in such conditions if stil you have pain insipte of drugs, you can have your doctor increase the dosage of the drug .
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor